On the growth of entire curves and algebroid functions
Doklady Akademii Nauk, Tome 248 (1979) no. 4, pp. 788-791
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_248_4_a3,
author = {V. P. Petrenko},
title = {On the growth of entire curves and algebroid functions},
journal = {Doklady Akademii Nauk},
pages = {788--791},
year = {1979},
volume = {248},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_248_4_a3/}
}
V. P. Petrenko. On the growth of entire curves and algebroid functions. Doklady Akademii Nauk, Tome 248 (1979) no. 4, pp. 788-791. http://geodesic.mathdoc.fr/item/DAN_1979_248_4_a3/